Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took cytotec, saw heavy bleeding which continued for a week with pain. Aborted?

Hello I took cytotec 200mg 3 of the uterus and 3 of the mouth and after 3 or 4 hours happened heavy bleeding with pain but with Aelloukh sandals lam and saw the towel health bag of blood then continued bleeding about a week and a half of blood and then little bleeding without pain Dothis means that the abortion took place
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for your query,
Success of medical method of abortion abortion mainly depends upon period of gestation. Overall success rate is 95%, incomplete abortion in 2% and no response in 1%. In your case as the bleeding has decreased and there is no pain, it seems that the abortion is complete. Further confirmation may be done by Clinical examination by a doctor or by a scan.
Take care..
Hope it helps..
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor